I don’t really know why I’ve neglected this site recently, but I’m back again.

So…still working at the hotel I landed a job at in February, it’s going ok, I mean it’s a crappy minimum wage job but at least I get on with the people there and I don’t feel like I get my soul sucked out of me by being there (like I did in my last job). I’ve been quite ill lately though which has absolutely sucked. In my last blog I mentioned stomach pain – that reached a critical point about a week later where I was in agony and could barely move. The doctor thought it was my gallbladder and gave me antibiotics and strict instructions to eat healthily. The pain went away over the next few days, however a week later my whole body broke out in a rash. I was unable to work due to my appearance and the irritation, so I went back to the doctors (a different less sympathetic one this time) and he gave me cream and antihistamines. I still don’t fully know what caused the rash, but I think it was the antibiotics. At this point I had a long overdue ultrasound for the stomach pain (love the NHS) which took five minutes and was concluded with ‘there’s nothing there’ [at this point I should mention that the pregnancy test mentioned in the previous blog was inexplicably not sent back and my doctor had to phone up the laboratory to find out the results…negative]. Then about a week ago I woke with an unbearable pain in my chest which didn’t go away for the whole day. I went back to ANOTHER doctor who thought it might be a result of trauma to the breastbone (?!) and packed me off with anti-inflamatories. The pain went as quickly as it came after only one tablet, so no idea what that was about.

As you can imagine that’s all been crazy and very inconvenient. I’m sure my workplace think I’m some kind of hypocondriac. My relationship has suffered too, I’ve almost definitely been a massive pain to be around. Not to mention our sex life has diminished somewhat, it’s hard enough for me to be in the mood anyway what with the Citalopram, add to that chest pain, stomach pain, drowsiness from antihistamines, disorientation from the other drugs combined and tiredness and you have one very unsexy lady. He’s been supportive though, as he always is. I’m determined to eat better and exercise and live a fuller life, I’m sure it’ll not only benefit my body but also my mind.

0 Comments

Leave a reply

© 2021 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account